# SDR HEEA084608

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,602 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI585202
- Part serial: 2713
- Condition: Noisy
- Location: Ant Pedestal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR MAKES LOUD NOISE DURING OPERATION. ADJUSTED B305 MOTOR AND REPLACED NEGATOR SPRINGS.  BENCH CHECK GOOD.
